# SDR GTIA2020022425041

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-232
- Aircraft serial: 7011
- Aircraft time: 11,096 hours, 4,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL DESCENT BELOW 7000 FT FUMES WERE DECTED IN FLIGHT DECK. TURNING OFF PACK 1 IMPROVED THE SITUATION.-C/W TSM 05-50-00-810-831-A. IDENTIFICATION OF THE CAUSE OF CABIN ODOR, SMOKE OR FUMES FOUND PACK #1 TO BE THE CAUSE.
